# SDR 2022F00174

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: General aviation
- Aircraft: N352EV
- Make and model: Snias AS350B2
- Aircraft serial: 2555
- Aircraft time: 6,262 hours, 40,994 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Drive Gear
- Part number: 35032108621
- Part serial: M275
- Condition: Crushed
- Location: Zone 200
- Component: Epicyclic, Airbus
- Component part number: 350A32011000
- Stage of operation: TX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING A GROUND RUN IN PREPARATION FOR A FERRY FLIGHT, THE PILOT FELT A SIGNIFICANT VIBRATION IN THE AIRFRAME ACCOMPANIED BY AN ABNORMAL NOISE AND MGB CHIP CAUTION LIGHT.  THE PILOT PERFORMED A NORMAL ENGINE SHUTDOWN AND INFORMED MAINTENANCE PERSONNEL.  UPON REMOVAL AND DISASSEMBLY OF THE BEVEL REDUCTION GEARBOX AND EPICYCLIC REDUCTION GEARBOX, A SINGLE CRUSHED TOOTH WAS NOTED ON THE RING GEAR ALONG WITH A SIGNIFICANT AMOUNT OF METALLIC FLAKES WITHIN THE SYSTEM.
